MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-ROLLATOR, KNOCK DOWN, WGNS

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-ROLLATOR, KNOCK DOWN, WGNS
Catalog Number WRX490530V2
Medical Device Problem Codes Loose or Intermittent Connection (1371); Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer informed she lost the knob on the left side of the rollator.Customer informed over time they knobs on both side come loose after a week.
 
Additional Manufacturer Narrative
"it was reported that the customer informed she lost the knob on the left side of the rollator.Customer informed over time they knobs on both side come loose.Customer did switch the knob and it stayed in place." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
DBD-ROLLATOR, KNOCK DOWN, WGNS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield 60093 -275
Manufacturer Contact
camilla allen
three lakes drive
northfield, IL 60093--275
MDR Report Key50236607
Report Number1417592-2026-16794
Device Sequence Number21417953
Product Code ITJ
UDI-Device Identifier00311917203065
UDI-Public00311917203065
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX490530V2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown